×

zbMATH — the first resource for mathematics

Mixed problem for singular quasilinear hyperbolic systems with a single spatial variable. (English. Russian original) Zbl 1031.35098
Math. Notes 73, No. 2, 289-292 (2003); translation from Mat. Zametki 73, No. 2, 315-318 (2003).
The authors study the local existence and uniqueness of solutions to problems for singular hyperbolic systems of quasilinear equations and discuss the relationship between such systems and systems part of whose characteristics are close to horizontal characteristics.
MSC:
35L60 First-order nonlinear hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI